MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION KIT TRIAL SLIM TIP LEAD, 90CM; DRG LEAD

ST. JUDE MEDICAL - NEUROMODULATION KIT TRIAL SLIM TIP LEAD, 90CM; DRG LEAD
Model Number MN10350-90A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/ method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-21445.It was reported the patient was seen for a drg re-trial on (b)(6) 2020.The case was abandoned due to difficulty with sheaths during implant; the sheaths were kinked multiple times.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
KIT TRIAL SLIM TIP LEAD, 90CM
Common Device Name
DRG LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10141371
Report Number1627487-2020-21444
Device Sequence Number19689764
Product Code PMP
UDI-Device Identifier05415067027146
UDI-Public05415067027146
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2021
Device Model NumberMN10350-90A
Device Catalogue NumberMN10350-90A
Device Lot Number7120197
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/19/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG LEAD; DRG LEAD
Outcome Attributed to Adverse Event Other;
Patient Weight79